Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What is the treatment for Cushing's disease caused due to excessive intake of steroids?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
This is for Dr XXXXXXX XXXXXXX Just to let you know I have appt. Dec11,2013. Sure hope you can figured out what is wrong with this old body.Now they are saying I have cushing disease cause from from too much steroid. I want my slate wipe clean and start all over fron head to toe.So I guess I will see you all then. Just hope we can get to the bottom of these problems I have.
Posted Wed, 25 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 22 hours later
Brief Answer: Yes Cushing disease can occur due to steroid Detailed Answer: Hello I have studied your case. Yes Cushing disease can occur due to steroid supplement. You need proper clinical examination and medication accordingly. If you improve your immunity by healthy and fresh diet with high natural anti-oxidant then recovery is possible. I will advise you to take neurotropics like methylcobalamine Continue your treatment for osteoporosis, you can start nasal spray for bone building consulting your doctor. Many of my patients with multiple diseases find great relief by doing yoga, pranayama. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor